Linear system based approach for solving some related problems of M-matrices

Jin Liang Shao, Ting Zhu Huang, Guofeng Zhang

Research output: Journal article publicationJournal articleAcademic researchpeer-review

Abstract

This paper develops a novel linear system based approach for computing {norm of matrix} A- 1{norm of matrix}∞, the Skeel condition number of an M-matrix A, and the positive diagonal matrices D guaranteeing that AD be a strictly diagonally dominant matrix. Theoretic analysis and simulation results justify the validity of the proposed approach. Moreover, the proposed linear system model can be implemented by application-specific integrated circuits, and then it has asynchronous parallel processing ability and can achieve high computing performance.
Original languageEnglish
Pages (from-to)327-337
Number of pages11
JournalLinear Algebra and Its Applications
Volume432
Issue number1
DOIs
Publication statusPublished - 1 Jan 2010
Externally publishedYes

Keywords

  • Diagonal dominance
  • Infinity norm
  • Linear system
  • M-matrix
  • Skeel condition number

ASJC Scopus subject areas

  • Algebra and Number Theory
  • Numerical Analysis
  • Geometry and Topology
  • Discrete Mathematics and Combinatorics

Cite this